# SDR ASAA2023022242084

- Difficulty date: February 22, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 36,887 hours, 11,616 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 106F2422
- Condition: Faulted
- Location: Apu
- Part time: 7,103 hours, 11,909 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU MAINT LIGHT ILLUMINATED AFTER APU START. GROUNDED - YES. REMOVED AND REPLACED APU STARTER GENERATOR REF B737-900 AMM 49-41-21.
